# SDR IPXA2022012678311

- Difficulty date: January 1, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,369 hours, 17,438 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKG75207
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE HORZ. BEAM REPAIR DOUBLER HAS CHAFE DAMAGE.REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 53-00-00 REPAIR 1, FIG. 201. (MINOR)
